# SDR SWAA2023121221908

- Difficulty date: November 16, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL PRESSURE DECK HAS TWO CRACKS. 1) BS 664.5 RBL 40.5 WL 202 AND 2) BS 672.5 RBL 41.5 WL 202. FOUND ON HFEC INSPECTION.<[01] REPAIRED R/H BEADED PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 RBL 30 TO RBL 62 PER SRM 53-40-51-2R-2 REPAIR 2 FIG. 202.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] ACCOMPLISHED STEP 10;[04] UPDATED MEASUREMENTS TABLE. CARD COMPLETED.;[05] VERIFIED MEASUREMENT TABLE. JOB COMPLETE.
